# SDR AALA202209272111

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 33,016 hours, 13,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN DOOR 2L AND 2R. SECURED CONNECTOR FOR OVERHEAD LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
